MathSciNet Relay Station
MathSciNet bibliographic data
MR2426735 42A38 (46F12 46F30)
Al-Omari, S. K. Q.; Loonker, Deshna; Banerji, P. K.; Kalla, S. L. Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces. Integral Transforms Spec. Funct. 19 (2008), no. 5-6, 453–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement